# SDR UPS00233236

- Difficulty date: June 2, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- Aircraft time: 58,392 hours, 50,725 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  CORROSION ON CENTER WING BS 870 REAR SPAR WEB BL 0 - BL 6, WL 160     REPAIRED IAW ER 00-0662
